| Model Number |
TC304US |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: (b)(4).
Event or Problem Description
It was reported that "the system froze up completely during a case yesterday, in which they had to reboot the system".It was confirmed that there was no patient impact or injury and the surgeon was able to complete the procedure.No negative impact in state of health reported.Cross reference mdrs: 2027009-2025-02401 and 2027009-2025-02402.
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as unit giving an error on first day of cases on (b)(6) 2025.Customer received an error message that states "menu temporarily unavailable cycle power".The same message continues to pop up.The customer's complaint was verified.The customer's system was verified to produce the "menu temporarily unavailable" error message.The customer returned the following devices which were tested together: tc201us, tc301us, and tc304us.During evaluation, on two occasions the "menu temporarily unavailable" error message was displayed to confirm the issue.The "menu temporarily unavailable" message occurs when the tc201us davinci processor stops responding.Additionally, debris was observed around the edac camera receptacle of the tc301us.The edac receptacle should be replaced to ensure proper connection to camera heads.Contamination was observed on the tc304us camera receptacle pins for which the motherboard will be replaced.Units that display the menu temporarily unavailable error message require a tc201us motherboard replacement to resolve the reported issue.Debris observed on tc301us edac connector and contamination on tc304us camera receptacle pins is consistent with intermittent image issues.The cause of the issue was determined that menu temporarily unavailable error message indicates the davinci processor on the tc201us has stopped responding.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: (b)(4).